# SDR AALA20160211006

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 65,489 hours, 32,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21165
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 5403, AB5-4 EGRESS LIGHT POWER SUPPLY FAILED TO TEST, BATTERIES WEAK.  REPLACED AB5-4 EGRESS LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-60-98, TESTED OK.  THE ACFT WAS NOT GNDED.
